# SDR REXA2015053100556

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 16,317 hours, 16,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Stuck
- Location: Airstairs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX AIRSTAIR RETRACTED ON ITS OWN AFTER FULLY EXTENDED, CLOSED DOOR FULLY RE-OPENED DOOR STAYED DOWN.  THEN AS JETWAY WAS BROUGHT TO ACFT, THE DOOR RETRACTED ON ITS SHUTDOWN ACFT, ACFT EXT POWER AIRSTAIR DOOR STAYED DOWN.  AIRSTAIR MAY HAVE CONTACTED JETWAY.  PAX DOOR POWER ASSIST MOTOR RUNNING CONTINUOUSLY UNCOMANDED, IN LIFT POSITION.  DEFERRED PAX DOOR ASSIST SYS IAW MEL 52-11-01.  ALL DDG PROCEDURES COMPLIED WITH.  PLACARDS INSTALLED & MM02 UPDATED.  TROUBLE SHOT & FOUND DOOR ASSIST RELAY, K1MB, STUCK CLOSED.  R & R RELAY K1MB IAW ESPM 20-22-00.  PAX DOOR ASSIST OPERATIONS CHECKED GOOD IAW AMM 52-11-08.  THIS CLEARS DM 001497.  PLACARD REMOVED & MMO2 CLEARED.
